# SDR RAIA990510

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Crt Screen
- Part number: 7003110912
- Condition: Failed
- Location: Rt Cockpit
- Part time: 16,225 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 7411 - XNA - FO'S EADI SCREEN SHORTED OUT CAUSING SMOKE IN COCKPIT.  MAINTENANCE REPLACED EADI SCREEN.  (M)
